Alert archive / Montana / Wind Advisories in 2011
Wind Advisory 24, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Dec 1, 2011, 3:09 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Dec 1, 2011, 9:00 PM MST. It was in force for 16 min.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2011, 3:09 AM MST (10:09 UTC)
- In effect from
- Dec 1, 2011, 9:00 PM MST
- Expired
- Dec 1, 2011, 9:16 PM MST
- In force
- 16 min
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
294 WWUS75 KBYZ 011009 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 309 AM MST THU DEC 1 2011 ...BRIEF PERIOD OF STRONG WINDS EXPECTED TONIGHT INTO FRIDAY MORNING... .HIGH PRESSURE OVER YELLOWSTONE PARK WILL COMBINE WITH DEEPENING LOW PRESSURE ALONG THE MONTANA FRONT RANGE TO PRODUCE STRONG WINDS OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER VALLEYS TONIGHT. WINDS WILL CONTINUE STRONG INTO MID MORNING FRIDAY...DIMINISHING AS A COLD FRONT MOVES INTO THE AREA. MTZ065-066-012215- /O.NEW.KBYZ.WI.Y.0024.111202T0400Z-111202T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 309 AM MST THU DEC 1 2011 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST FRIDAY. WINDS: SOUTHWEST 30 TO 45 MPH WITH OCCASIONAL GUSTS AROUND 60 MPH. TIMING: WINDS WILL INCREASE LATE THIS AFTERNOON AND BECOME STRONG THIS EVENING. STRONG WINDS WILL CONTINUE UNTIL A COLD FRONT MOVES INTO THE AREA LATE FRIDAY MORNING. IMPACTS: STRONG CROSSWINDS ARE EXPECTED TO DEVELOP ALONG I-90 FROM LIVINGSTON TO BIG TIMBER. STRONG WINDS COMBINED WITH RECENT SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW ALONG THE BEARTOOTH FOOTHILLS IN THE NYE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
3 follow-up statements
702 WWUS75 KBYZ 011636 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 936 AM MST THU DEC 1 2011 ...BRIEF PERIOD OF STRONG WINDS EXPECTED TONIGHT INTO FRIDAY MORNING... .HIGH PRESSURE OVER YELLOWSTONE PARK WILL COMBINE WITH DEEPENING LOW PRESSURE ALONG THE MONTANA FRONT RANGE TO PRODUCE STRONG WINDS OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER VALLEYS TONIGHT. WINDS WILL CONTINUE STRONG INTO MID MORNING FRIDAY... DIMINISHING AS A COLD FRONT MOVES INTO THE AREA. MTZ065-066-020445- /O.CON.KBYZ.WI.Y.0024.111202T0400Z-111202T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 936 AM MST THU DEC 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST FRIDAY... * WINDS: SOUTHWEST 30 TO 45 MPH WITH OCCASIONAL GUSTS AROUND 60 MPH. * TIMING: WINDS WILL INCREASE TONIGHT AND BECOME STRONG OVERNIGHT. STRONG WINDS WILL CONTINUE UNTIL A COLD FRONT MOVES INTO THE AREA LATE FRIDAY MORNING. * IMPACTS: STRONG CROSSWINDS ARE EXPECTED TO DEVELOP ALONG I-90 FROM LIVINGSTON TO BIG TIMBER. STRONG WINDS COMBINED WITH RECENT SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW ALONG THE BEARTOOTH FOOTHILLS IN THE NYE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
191 WWUS75 KBYZ 012203 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 303 PM MST THU DEC 1 2011 ...BRIEF PERIOD OF STRONG WINDS EXPECTED TONIGHT INTO FRIDAY MORNING... .HIGH PRESSURE OVER YELLOWSTONE PARK WILL COMBINE WITH DEEPENING LOW PRESSURE ALONG THE MONTANA FRONT RANGE TO PRODUCE STRONG WINDS OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER VALLEYS TONIGHT. WINDS WILL CONTINUE STRONG INTO MID MORNING FRIDAY... DIMINISHING AS A COLD FRONT MOVES INTO THE AREA. MTZ065-066-021200- /O.CON.KBYZ.WI.Y.0024.111202T0400Z-111202T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 303 PM MST THU DEC 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST FRIDAY... * WINDS: SOUTHWEST 30 TO 45 MPH WITH OCCASIONAL GUSTS AROUND 60 MPH. * TIMING: WINDS WILL INCREASE TONIGHT AND BECOME STRONG OVERNIGHT. STRONG WINDS WILL CONTINUE UNTIL A COLD FRONT MOVES INTO THE AREA LATE FRIDAY MORNING. * IMPACTS: STRONG CROSSWINDS ARE EXPECTED TO DEVELOP ALONG I-90 FROM LIVINGSTON TO BIG TIMBER. STRONG WINDS COMBINED WITH RECENT SNOWFALL WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW ALONG THE BEARTOOTH FOOTHILLS IN THE NYE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
155 WWUS75 KBYZ 020416 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 916 PM MST THU DEC 1 2011 MTZ065-066-020530- /O.CAN.KBYZ.WI.Y.0024.000000T0000Z-111202T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 916 PM MST THU DEC 1 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WINDS MAY GUST TO 55 MPH TONIGHT...BUT THEY ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA. THE WINDS WILL STILL BE STRONG ENOUGH TO CAUSE BLOWING AND DRIFTING SNOW IN THE BEARTOOTH FOOTHILLS EVEN THOUGH THEY WILL BE BELOW ADVISORY CRITERIA. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Nov 30, 8:43 PM MST, 6 hours 26 minutes earlier.
Area forecast discussion, Nov 30, 8:43 PM MST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
843 PM MST WED NOV 30 2011
.EVENING UPDATE...
SURFACE ANALYSIS AND OBSERVATIONS SHOW THE COLD FRONT HAS BLASTED
ITS WAY THROUGH SOUTH CENTRAL MONTANA AND THROUGH SHERIDAN AS
WELL. VERY GUSTY NORTHWEST WINDS OCCURRING ALL LOCATIONS EXCEPT
MILES CITY AND BAKER. SUSTAINED WINDS IN THE 20S WITH GUSTS IN
THE 30S HAVE BEEN NOTED. SIGNIFICANT 3 HR PRESSURE RISES AROUND
8MB SHOWING ACROSS NORTHERN MONTANA. AS A RESULT...WHEN THE FRONT
BLASTED THROUGH JUDITH GAP...SUSTAINED WINDS OF 45 TO 50 MPH WITH
GUSTS IN THE 60S WERE REPORTED FOR A COUPLE OF HOURS. OPTED NOT
TO ISSUE ANY WIND HIGHLIGHTS GIVEN CURRENT WINTER STORM WARNING
IN EFFECT AND SHORT DURATION OF HIGH WINDS AS WINDS ARE NOW BELOW
HIGH WIND THRESHOLDS.
RADAR SHOWING AREAS OF SNOW MOVING SOUTH ACROSS THE AREA WITH
HEAVIER BANDS SETTING UP JUST SOUTH OF ROUNDUP AND SOUTH OF I-90
ACROSS THE BEARTOOTH FOOTHILLS AND THE HIGHER TERRAIN OF SOUTHERN
YELLOWSTONE AND BIG HORN COUNTIES. RADAR TRENDS SHOWING
ENHANCEMENT OVER TYPICAL UPSLOPE REGIONS WITH SOME DOWNSLOPE
DRYING ACROSS GOLDEN VALLEY COUNTY AND THE IMMEDIATE BILLINGS
AREA. AM A BIT CONCERNED THAT THE CITY OF BILLINGS MAY NOT GET
THE 3 INCHES FORECASTED. HOWEVER...IT IS TOO EARLY TO MAKE
CHANGES IN SNOW AMOUNTS AS RADAR STILL SHOWS SNOW TO THE NORTH
AND STRONG DYNAMICS STILL PUSHING THROUGH THE AREA.
HOWEVER...MODELS DO SHOW THE BULK OF THE PRECIP MOVING THROUGH BY
MIDNIGHT WITH LESS AFTER THAT ALONG A LIVINGSTON TO BILLINGS TO
MILES CITY LINE AND NORTH. BELIEVE SNOWFALL REALLY NEEDS TO PICK
UP OVER THE NEXT COUPLE OF HOURS TO GET DECENT ACCUMULATIONS FOR
SOME OF THESE AREAS.
ON THE OTHER HAND...WEB CAMS SHOW MODERATE TO HEAVY SNOW IN RED
LODGE AND RADAR RETURNS ARE REALLY PICKING UP FROM THE BEARTOOTH
FOOTHILLS EAST TO SOUTHERN YELLOWSTONE AND SOUTHERN BIG HORN
COUNTIES. SIGNIFICANT SNOW ACCUMULATIONS WILL BE LIKELY FOR THESE
AREAS ALONG WITH CONSIDERABLE BLOWING AND DRIFTING SNOW. WILL LET
CURRENT FORECAST AND HIGHLIGHTS CONTINUE BUT THE NEXT SHIFT MAY
NEED TO MAKE SOME ADJUSTMENTS DURING THE OVERNIGHT HOURS AS THE
SYSTEM EVOLVES. HOOLEY
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
THURSDAY NIGHT...A TIGHT SURFACE PRESSURE GRADIENT SETS UP ACROSS
THE WEST. THE GRADIENT IS ORIENTED NORTHEAST- SOUTHWEST...WHICH
FAVORS GUSTY WSW WINDS FROM JUDITH GAP SOUTH TO BIG TIMBER. IT
ALSO FAVORS GUSTY WSW WINDS IN THE LIVINGSTON/BIG TIMBER REGION
AND ALONG THE BEARTOOTH/ABSAROKA FOOTHILLS. AT THIS POINT...35 MPH
GUSTS SEEM REASONABLE FROM JUDITH GAP TO BIG TIMBER...WITH 50 MPH
WINDS POSSIBLE IN THE LIVINGSTON REGION. WINDS THAT STRONG WILL
LIKELY PRODUCE BLOWING AND DRIFTING SNOW...LEADING TO HAZARDOUS
DRIVING CONDITIONS. FUTURE SHIFTS WILL NEED TO KEEP AN EYE ON THIS
FOR A POTENTIAL ADVISORY. OTHER THAN THE GUSTY WINDS ACROSS THE
WEST...THURSDAY NIGHT LOOKS DRY UNDER WEAK UPPER LEVEL RIDGING.
MODELS AGREE THAT A CLIPPER-TYPE SYSTEM WITH A STRONG COLD FRONT
WILL MOVE THROUGH THE REGION FRIDAY INTO FRIDAY NIGHT. AS THIS
HAPPENS...THE AREA WILL BE UNDER THE INFLUENCE OF UPPER LEVEL JET
ENERGY...MODERATE MID- LEVEL OMEGA AND LOW-LEVEL
FRONTOGENESIS...SO CONFIDENCE IS FAIRLY HIGH THAT SNOW WILL FALL
ACROSS THE REGION. AS SUCH...RAISED POPS AND QPF FRIDAY...GIVING
THE MOUNTAINS A GENERAL 3-7 INCH SNOWFALL WITH LESSER AMOUNTS
ACROSS THE PLAINS.
WEAK UPPER LEVEL RIDGING MOVES INTO THE AREA SATURDAY...PROVIDING
DRY BUT COOL WEATHER. ANOTHER CLIPPER-TYPE SYSTEM WITH A COLD
FRONT MOVES THROUGH THE REGION LATE SATURDAY INTO SUNDAY. MODELS
ARE IN BETTER AGREEMENT IN THE EVOLUTION OF THIS SYSTEM. BOTH SHOW
ANOTHER ROUND OF LIGHT SNOW WITH PRETTY SIMILAR LOW/MID LEVEL
DYNAMICS AS THE FRIDAY SYSTEM. AS SUCH...RAISED POPS SATURDAY
NIGHT INTO SUNDAY.
ANOTHER UPPER-LEVEL RIDGE BUILDS INTO THE REGION MONDAY INTO THE
EARLY PART OF TUESDAY...PROVIDING ANOTHER PERIOD OF DRY WEATHER
WITH SLOWLY MODERATING TEMPERATURES. AT THE SURFACE...ANOTHER
STRONG PRESSURE GRADIENT DEVELOPS ACROSS THE WEST MONDAY
NIGHT...THUS INCREASED THE WINDS FROM LIVINGSTON AND NYE NORTH TO
JUDITH GAP. FUTURE SHIFTS MAY NEED TO INCREASE WINDS EVEN FURTHER
DURING THE LATE MONDAY TO EARLY TUESDAY PERIOD...DEPENDING ON HOW
THE NEXT SEVERAL MODEL RUNS HANDLE THIS PRESSURE GRADIENT.
THE WEATHER REALLY STARTS TO GET INTERESTING LATE TUESDAY THROUGH
WEDNESDAY NIGHT. BOTH THE GFS AND ECMWF SHOW AN ARCTIC SURGE WITH
A WEAK SURFACE LOW TRACKING JUST SOUTH OF THE REGION. BOTH THE GFS
AND ECMWF SPREAD PRECIP ACROSS THE REGION...THROUGH THE GFS BRINGS
MORE PRECIP IN EARLIER THAN THE ECMWF. THE GFS ALSO SHOWS THE
POTENTIAL FOR ISENTROPIC LIFT ACROSS THE REGION EARLY ON
WEDNESDAY...WHICH...COMBINED WITH NORTHEASTERLY UPSLOPE FLOW AT THE
SURFACE AND LOW-LEVEL FRONTOGENESIS...WOULD CERTAINLY FAVOR SOME
ACCUMULATING SNOW. MODELS HAVE BEEN FAIRLY CONSISTENT IN BRINGING
THE SYSTEM INTO THE REGION BY WEDNESDAY SO OPTED TO LOWER TEMPS
SEVERAL DEGREES AND RAISE POPS TUESDAY NIGHT INTO WEDNESDAY NIGHT.
STC
&&
.AVIATION...
IFR OR LOWER CEILINGS AND VISIBILITY ARE EXPECTED FOR A TIME OVER
MUCH OF THE AREA TONIGHT AS SNOW AND BLOWING SNOW FOLLOWS A FRONT
SOUTHWARD. HOWEVER...DOWNSLOPE WIND AFFECTS MAY ACTUALLY KEEP THE
IFR CONDITIONS FROM EVER REALLY SETTING IN FOR ANY LENGTH OF TIME
AT BILLINGS OR LIVINGSTON. LOW FORECAST CONFIDENCE EXISTS AT BOTH
OF THOSE TERMINALS. IN CONTRAST...WE HAVE HIGH CONFIDENCE IN WIND
GUSTS OF 30 KT OR HIGHER IN ALL AREAS TONIGHT. CONFIDENCE IS ALSO
HIGH THAT WIDESPREAD VFR CONDITIONS WILL RETURN THURSDAY. SCHULTZ
&&
.PRELIMINARY POINT TEMP/POPS...
THU FRI SAT SUN MON TUE WED
-----------------------------------------------------------
BIL 017/030 023/036 017/029 018/030 018/037 024/042 021/025
+2/S 05/J 31/B 23/J 11/B 01/U 33/S
LVM 014/030 024/031 007/025 011/026 012/037 022/042 016/025
+2/S 14/J 31/B 34/J 21/B 12/B 24/S
HDN 018/030 018/035 016/030 014/030 015/034 016/040 022/028
+2/S 05/J 31/B 23/J 11/B 01/U 23/S
MLS 015/029 019/036 016/027 014/026 014/029 017/039 020/024
+1/B 04/J 21/B 23/J 11/B 01/U 23/S
4BQ 016/027 015/035 015/027 011/027 012/030 015/038 018/027
+3/S 04/J 32/J 24/J 21/B 02/B 24/S
BHK 013/026 014/033 014/025 010/024 011/028 014/039 017/024
+1/B 02/J 22/J 13/J 21/B 11/B 13/S
SHR 017/028 014/038 013/025 011/028 014/032 016/040 019/026
+6/S 04/J 32/J 24/J 21/B 02/U 23/S
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM MST THURSDAY FOR
ZONES 28>34-40>42-64-65.
WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM MST THURSDAY FOR
ZONES 35>37-39-57-58.
WINTER STORM WARNING IN EFFECT UNTIL 9 AM MST THURSDAY FOR
ZONES 38-56-66-67.
WINTER STORM WARNING IN EFFECT UNTIL 6 AM MST THURSDAY FOR
ZONE 63.
WY...WINTER STORM WARNING IN EFFECT UNTIL 9 AM MST THURSDAY FOR
ZONES 98-99.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Nov 30, 3:36 PM MST, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 336 PM MST WED NOV 30 2011 MTZ028>042-056>058-063>068-WYZ098-099-012245- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 336 PM MST WED NOV 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW AND BLOWING SNOW WILL IMPACT THE ENTIRE AREA TONIGHT WITH SIGNIFICANT IMPACTS TO TRAVEL. EXPECT SNOW COVERED ROADS ALONG WITH REDUCED VISIBILITY. NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SOME AREAS. SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 5 INCHES FOR THE PLAINS OF SOUTHEASTERN MONTANA TO 5 TO 10 INCHES IN THE FOOTHILLS OF SOUTH CENTRAL MONTANA AND SHERIDAN COUNTY WYOMING. A FOOT OR MORE OF SNOW IS EXPECTED ACROSS THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW WILL END THURSDAY MORNING...BUT TRAVEL CONDITIONS MAY REMAIN DIFFICULT. SIGNIFICANT BLOWING AND DRIFTING SNOW COULD OCCUR THURSDAY NIGHT IN THE FOOTHILLS AND ADJACENT PLAINS. IMPACTED AREAS MAY INCLUDE INTERSTATE 90 IN THE LIVINGSTON AREA...AND HIGHWAY 191 FROM BIG TIMBER TO JUDITH GAP. WINDS MAY GUST TO 50 MPH OR HIGHER IN THE LIVINGSTON AND NYE AREAS...AND UP TO 35 MPH FROM JUDITH GAP TO BIG TIMBER. SOME SNOW AND BLOWING SNOW IS POSSIBLE OVER THE ENTIRE AREA FROM FRIDAY INTO FRIDAY NIGHT...AND AGAIN ON SUNDAY. PLEASE CHECK THE LATEST FORECAST FOR THE MOST UP TO DATE INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CJS
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.